Accessibility navigation


Methodological issues in the measurement of multinationality of US firms

Rugman, A. M. and Oh, C. H. (2011) Methodological issues in the measurement of multinationality of US firms. Multinational Business Review, 19 (3). pp. 202-212. ISSN 1525-383X

Full text not archived in this repository.

To link to this article DOI: 10.1108/15253831111172630


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > International Business and Strategy
ID Code:24502
Publisher:Emerald

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation